# SDR SWAA2023071979468

- Difficulty date: July 17, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 55,238 hours, 28,832 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Separated
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP TO HANG GRIT BAR L1 DOOR SEPERATED FROM DOOR<[01] REATTACHED CLIP PER S.I.P.
